# SDR RAIA950819

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Engine: Garrtt TPE33112UA
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7512 - RT ENGINE WOULD NOT MAKE TARGET TORQUE.  ADJUSTED RT TORQUE SIGNAL CONDITIONER TO GARRETT DSC SETTING, GROUND POWER RUNS CHECK OK.  ALL ENGINE PARAMETERS NORMAL.  (M)
